# SDR IXXA06SMN318S

- Difficulty date: September 25, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING DOUBLER IMPROPER AT STATION 600.000 LONGERON 30 RIGHT.  REMOVED EXISTING DOUBLER.  TRIMMED OUT DAMAGED AREA.  FABRICATED EXTERNAL REPAIR DOUBLER (AL 7075 T6 0.125), INTERNAL FINGER DOUBLER (AL 7075 T6 0.050”), AND FILLER (AL 7075 T6 0.100). TAPERED REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-1 FIG 7 SHEET 1, 2, 5, DC-8 SRM 51-1-21, DC-8 SRM 53-2-1 FIG 7, SHEET 1,3, AND 5, DC-8 SRM 53-4-1 FIG 1 PAGES 3-4 ITEM “A”, DC-8 SRM 51-9-0 FIG 68A PAGE 10A, DC-8 SRM 51-10-0 FIG 2 SHEET 6 PAGE 30, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, DC8 SRM 53-2-1 FIG 7 SHEET 1, 3, AND 5,
